MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number 25335
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The event date of 01jul2023 is an estimated based of the aware date of (b)(6) 2023 as the exact date was not reported.Device evaluated by mfr: the device was returned for evaluation.The gauge needle was at 0 atm when received.The device has a drop of water inside the tube and a foreign material was found inside the pouch.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2023.It was reported that there is a drop of water inside the tube.The target lesion was in the shunt limb.An encore 26 inflation device was selected for used.During preparation, it was noted that there is a drop of water inside the tube.The procedure was completed with another of the same device.There is no patient injury.However, device investigations revealed that a foreign material was found inside the pouch.

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18141633
Report Number2124215-2023-62430
Device Sequence Number20844429
Product Code MAV
UDI-Device Identifier08714729183624
UDI-Public08714729183624
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2025
Device Model Number25335
Device Catalogue Number25335
Device Lot Number0031199609
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown